# SDR UALA2011111406225

- Difficulty date: November 11, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,276 hours, 12,997 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Popped
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG PYLON HYD SVC BAY, FWD FILTER MODULE CASE DRAIN FILTER'S DPI POPPED.  REPLACED LT HYDRAULIC MODULE OIL FILTER.
